Houghton’s Chair of Mathematics Publishes Paper

May 24, 2022

Associate Professor and Chair of Mathematics, Dr. Rebekah Yates, along with her collaborators, had a paper accepted for publication on February 21, 2022.

Published in the journal, Linear Algebra and its Applications, by Elsevier, a global leader in information and analytics, the paper began with a grant from the American Institute of Mathematics several years ago. The research set to extend the boundaries of existing knowledge about numerical ranges of matrices, an active field of mathematical research.

The paper can be read by following the link below:

Camenga, K. A., Rault, P. X., Spitkovsky, I. M., and Yates, R. B. J. The Gau–Wu Number for 4 × 4 and Select Arrowhead Matrices, Linear Algebra and Its Applications, Volume 644, 1 July 2022, Pages 192-218.